Inequality problems of quasi-hemivariational type involving set-valued operators and a nonlinear term
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Journal of Global Optimization.
Volume (Year): 52 (2012)
Issue (Month): 4 (April)
Contact details of provider:
Web page: http://www.springer.com/business/operations+research/journal/10898
Find related papers by JEL classification:
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Rabian Wangkeeree & Pakkapon Preechasilp, 2013. "Existence theorems of the hemivariational inequality governed by a multi-valued map perturbed with a nonlinear term in Banach spaces," Journal of Global Optimization, Springer, vol. 57(4), pages 1447-1464, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.